MENU

You are here

Publications

Export 1509 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
E
Caponi M. Existence of solutions to a phase field model of dynamic fracture with a crack dependent dissipation.; 2018. Available from: http://preprints.sissa.it/handle/1963/35307
Ancona F, Colombo G. Existence of solutions for a class of non-convex differential inclusions. Rend.Sem.Mat.Univ. Padova, 83 (1990), 71-76 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/792
Feltrin G. Existence of positive solutions of a superlinear boundary value problem with indefinite weight. Conference Publications [Internet]. 2015 ;2015:436. Available from: http://aimsciences.org//article/id/b3c1c765-e8f5-416e-8130-05cc48478026
Feltrin G, Zanolin F. Existence of positive solutions in the superlinear case via coincidence degree: the Neumann and the periodic boundary value problems. Adv. Differential Equations 20 (2015), 937–982. [Internet]. 2015 . Available from: http://projecteuclid.org/euclid.ade/1435064518
Boscain U, Charlot G, Rossi F. Existence of planar curves minimizing length and curvature. Proc. Steklov Inst. Math. 270 (2010) 43-56 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4107
Caldiroli P, Musina R. Existence of minimal H-bubbles. Commun. Contemp. Math. 4 (2002) 177-209 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1525
Mondino A. Existence of integral m-varifolds minimizing $\int |A|^p $ and $\int |H|^p$ , p>m, in Riemannian manifolds. Calculus of Variations and Partial Differential Equations [Internet]. 2014 ;49:431–470. Available from: https://doi.org/10.1007/s00526-012-0588-y
Kuwert E, Mondino A, Schygulla J. Existence of immersed spheres minimizing curvature functionals in compact 3-manifolds. Mathematische Annalen [Internet]. 2014 ;359:379–425. Available from: https://doi.org/10.1007/s00208-013-1005-3
Mondino A, Schygulla J. Existence of immersed spheres minimizing curvature functionals in non-compact 3-manifolds. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2014 ;31:707 - 724. Available from: http://www.sciencedirect.com/science/article/pii/S0294144913000851
Caldiroli P, Musina R. Existence of H-bubbles in a perturbative setting. Rev. Mat. Iberoamericana 20 (2004) 611-626 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1606
Musina R. Existence of extremals for the Maz\\\'ya and for the Caffarelli-Kohn-Nirenberg inequalities. Nonlinear Anal. 70 (2009) 3002-3007 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2739
Riccobelli D, Agosti A, Ciarletta P. On the existence of elastic minimizers for initially stressed materials. Phil. Trans. R. Soc. A. 2019 ;377.
Djadli Z, Malchiodi A. Existence of conformal metrics with constant $Q$-curvature. Ann. of Math. 168 (2008) 813-858 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2308
Dal Maso G, Larsen CJ. Existence for wave equations on domains with arbitrary growing cracks. Rend. Lincei Mat. Appl. 22 (2011) 387-408 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4284
Dal Maso G, Larsen CJ, Toader R. Existence for elastodynamic Griffith fracture with a weak maximal dissipation condition.; 2018. Available from: http://preprints.sissa.it/handle/1963/35308
Dal Maso G, Larsen CJ, Toader R. Existence for constrained dynamic Griffith fracture with a weak maximal dissipation condition.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35045
Dal Maso G, DeSimone A, Morandotti M. An Existence and Uniqueness Result for the Motion of Self-Propelled Microswimmers. SIAM J. Math. Anal. [Internet]. 2011 ; 43:1345-1368. Available from: http://hdl.handle.net/1963/3894
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Dal Maso G, Lazzaroni G, Nardini L. Existence and uniqueness of dynamic evolutions for a peeling test in dimension one. Journal of Differential Equations [Internet]. 2016 ;261:4897 - 4923. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616301772
Nardini L, Riva F. Existence and uniqueness of dynamic evolutions for a one dimensional debonding model with damping.; 2018. Available from: http://preprints.sissa.it/xmlui/handle/1963/35319
Dipierro S, Palatucci G, Valdinoci E. Existence and symmetry results for a Schrodinger type problem involving the fractional Laplacian. Le Matematiche (Catania), Vol. 68 (2013), no. 1: 201-216. 2013 .
Berti M, Biasco L, Procesi M. Existence and stability of quasi-periodic solutions for derivative wave equations. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2013 ;24:199-214.
Battaglia L, Malchiodi A. Existence and non-existence results for the SU(3) singular Toda system on compact surfaces. Journal of Functional Analysis [Internet]. 2016 ;270:3750 - 3807. Available from: http://www.sciencedirect.com/science/article/pii/S0022123615004942
Caldiroli P, Musina R. Existence and nonexistence results for a class of nonlinear, singular Sturm-Liouville equations. Adv. Differential Equations 6 (2001), no. 3, 303-326 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1319
Malchiodi A. Existence and multiplicity results for some problems in Riemannian geometry. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/5948

Pages

Sign in